Journal of Symbolic Logic

Review: Raymond M. Smullyan, Recursion theory for metamathematics

Piergiorgio Odifreddi

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 4 (1995), 1324-1326.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744886

JSTOR
links.jstor.org

Citation

Odifreddi, Piergiorgio. Review: Raymond M. Smullyan, Recursion theory for metamathematics. J. Symbolic Logic 60 (1995), no. 4, 1324--1326. https://projecteuclid.org/euclid.jsl/1183744886


Export citation